# SDR RAIA971013

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Probe
- Part number: 49380
- Condition: Failed
- Location: Fwd Fuselage
- Part time: 13,316 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7180 - STL - RT AIRSPEED INDICATOR GAVE ERRONEOUS READINGS, PITOT HEAT DEFERRED.  MAINTENANCE REPLACED FOS PITOT PROBE.  (M)
